Search Results

You are looking at 1 - 10 of 963 items for :

  • Refine by Access: All Content x
Clear All
Mathematica Pannonica
Authors:
Anna Bachstein
,
Wayne Goddard
, and
Michael A. Henning

REFERENCES [1] Allan , R. B . and Laskar , R . On domination and independent domination numbers of a graph . Discrete Math . 23 ( 1978 ), 73 – 76 . [2] Borowiecki , M . Michalak , D . and Sidorowicz , E . Generalized domination

Open access

In the first part of this series of papers the author investigates the peculiarities and structure of the graphs of the Khitan Small Script. The graphs are polyvalent, and their phonetic values are based on and reflect the understanding of the Chinese phonetic system of the period. The list of graphs includes allographs and variants, further graphs with the same phonetic value but having different form(s). Some graphs have dotted and nondotted pairs. The Romanisation of the graphs is a convention by modern Chinese and European scholars. In some cases the phonetic value of a given graph is unknown, but its meaning is known; these are called logographs. Dotted forms and the numeric system are also investigated.

Restricted access
Acta Mathematica Hungarica
Authors:
Afshin Amini
,
Babak Amini
,
Ehsan Momtahan
, and
Mohammad Hassan Shirdareh Haghighi

References [1] Akbari , S. Maimani , H. R. Yassemi , S. 2003 When a zero-divisor graph is planar or

Restricted access
Mathematica Pannonica
Authors:
Allan Frendrup
,
Zsolt Tuza
, and
Preben Dahl Vestergaard

REFERENCES [1] Alon , N . and Spencer , J. H . The Probabilistic Method . John Wiley and Sons, Inc. , 1992 . [2] Arnautov , V. I . Estimation of the exterior stability number of a graph by means of the minimal

Open access

Atamturk A, Savelsbergh M. W. P. Conflict graphs in solving integer programming problems, European Journal of Operational Research Vol. 121, 2000, pp. 40

Restricted access

Boizan Batista , João Carlos Ferreira Costa , and Juan J. Nuño-Ballesteros . Loops in generalized Reeb graphs associated to stable circle-valued functions . Journal of Singular-ities , 22 : 104 – 113 , 2020 . [3] A.V. Bolsinov and A

Restricted access
Pollack Periodica
Authors:
Dávid Nagy
,
Tamás Mihálydeák
, and
László Aszalós

singleton clusters are not considered, then a partial system of base sets can be generated from this partition where singleton clusters are not base sets. 4 Graph approximation A similarity relation can be represented by a signed graph. This graph [ 18

Open access

Kaveh A. Structural mechanics: graph and matrix methods , 3 rd ed. Research Studies Press, Somerset, UK, 2004. Kaveh A. Structural mechanics: graph and

Restricted access

References [1] Anderson , D. F. Livingston , P. S. 1999 The zero-divisor graph of commutative ring J

Restricted access